# SDR SWAA103905

- Difficulty date: July 4, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 79,690 hours, 43,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 65C27093
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
